I wouldn't do it before and it might not even be necessary after. I would only give it if LO had a fever of over 100.4.
I wouldn't give anything before the shots unless instructed to do so by your pedi. There has been some research suggesting that tylenol before may reduce the effectiveness of the vaccines.
ETA: Added link
i would wait until after the shots to give tylenol, based on your LO's reaction. the pedi can give you the correct dosage according to LO's weight.
i was advised to give tylenol before the 4 month shots (1 hour prior) since DD had a low-grade fever from her 2 month shots.
LStorms:Our pedi said it's pretty well documented that tylenol before the shots lowers the immune reaction and therefore the efficacy. He said tylenol after the shots and only if LO got a fever.
Ditto, and honestly I'd side-eye any pediatrician that says to give tylenol before the shots, given the recent research.
We bought baby tylenol for after the shots, but she never spiked a fever so we didn't give it to her. I didn't want to medicate her unnecessarily. She actually did really well with her shots - just slept a lot.
The only problem we've found after her 2 mo appointment is that now she doesn't like to take her vitamin D medicine. She had taken it from the dropper really well since birth. Then at her 2 mo visit, she was given an oral medication of some sort and she got really upset by that. The dumb nurse rushed it down her throat and she choked. So, guess what. Now as soon as I put the dropper of vitamin D to her lips she cries and cries and cries. It was so easy before! :(